# SDR SWIA201743064

- Difficulty date: January 26, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 28,532 hours, 17,473 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT, STRINGER 26R HAS CORROSION BETWEEN BS 295 - 310.   REMOVED AND REPLACED THE STRINGER IAW SRM.
